| Model Number |
N/A |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This incident has been recorded under (b)(4).Upon completion of the investigation a final/supplemental report will be submitted.
Event or Problem Description
It was reported that during surgery the device was not properly meshing.There was no harm, no delay, no damage to the taken graft, and no additional unplanned graft was needed.An additional device was used to complete the procedure.Diligence is completed and no additional information is available.No adverse event was reported as it relates to this event.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified no repairs related to the reported event.The reported meshing issue could not be replicated; no problem found.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional event information available.